# SDR RAIA0001020

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: AH52688
- Condition: Vibrated
- Location: Nlg
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

7360-STL-CREW REPORTED NOSEWHEEL VIBRATION ON TAXI OUT.  MAINTENANCE REPLACED LEFT AND RIGHT NOSE WHEELS.
